# SDR 20010515AP003

- Difficulty date: May 2, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N78DM
- Make and model: Beech 58
- Aircraft serial: TH281
- Aircraft time: 11,337 hours
- Engine: Cont IO520*
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5038901229
- Condition: Broken
- Location: Rt Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

RH THROTTLE CABLE BROKE IN FLIGHT. PILOT PERFORMED IN FLIGHT SHUTDOWN. INSPECTION REVEALED CABLE BROKE INSIDE FERRULE JUST BEFORE CRIMP ON ENGINE SIDE. THIS CONDITION WOULD BE IMPOSSIBLE TO DETECT BY NORMAL INSPECTION PROCEDURES.
